MathSciNet Relay Station
MathSciNet bibliographic data
MR760938 (86a:30005) 30B50 (32A99 46H99)
Goodman, Arthur; Newman, D. J. A Wiener type theorem for Dirichlet series. Proc. Amer. Math. Soc. 92 (1984), no. 4, 521–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement